# SDR AALA20101013TUL07

- Difficulty date: October 13, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N693AA
- Make and model: Boeing 757223
- Aircraft serial: 26973
- Aircraft time: 52,784 hours, 18,104 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CRACK IN NUMBER 9 SLAT COVE SKIN AT THE INBOARD TRACK.  RIGHT WING NUMBER 9 SLAT INSTALLED EXTERIOR DOUBLER REPAIR PER AARD 57-43-0064.
